# SDR DALA1113089873

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-FS 218-275 RBL 45 SEAT TRACK HAS CORROSION ON UPPER SURFACE.  FOUND CORROSION TO BE BEYOND BLEND OUT LIMITS.  REMOVED AND REPLACED TRACK STA RBL 45 AT STA 200-280 RT SIDE AS REQ PER DC9 SRM 51-30-05 AND SRM 53-23-0.P-183.  REQUIRED INSPECTION COMPLETED BY Q-967 284419.
